New to Group and Desperate for Support: Klonapin Withdrawal
New to group and noticed the posts are all old....oh please, is there anyone out there who has been through this- or is actively in withdrawal from a benzodiazipine??? That includes Xanax, Ativan and Klonapin amongst a few others. ALSO have stopped Ambien which isnt really a benzo but apparently quite similar.
Hang on girl. You aren't losing your mind. I hope you have not stopped these medications cold turkey. A proper taper down system is the best to help with withdrawals and not cause you additional medical problems.
I hope you are also consulting with your physician, clinic or someone who has been through this experience.
I wish you much luck. You are in my prayers. Reaching out is a fabulous step!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.